# SDR QXEA2019031300118

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 4,606 hours, 2,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR ARMING LEVER STUCK IN DIS ARMED POSITION. REMOVED FROM SERVICE. CLEARED DEBRIS FOUND NEAR GIRT BAR ATTACHMENT POINT. DOOR OPERATES NORMALLY. RETURNED TO SERVICE. NO PARTS REPLACED.
